Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The lattice theory of Post algebras


Author: George Epstein
Journal: Trans. Amer. Math. Soc. 95 (1960), 300-317
MSC: Primary 06.00; Secondary 02.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0112855-8
MathSciNet review: 0112855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] Staff of Harvard Computation Laboratory, Synthesis of electronic computing and control circuits, Cambridge, 1951.
  • [3] I. Kaplansky, Lattices of continuous functions, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 617-622. MR 0020715 (8:587e)
  • [4] M. Karnaugh, The map method for synthesis of combinatorial logic circuits, Trans. Amer. Inst. Elec. Engrs. vol. 72 (1953) pp. 593-599. MR 0069032 (16:979d)
  • [5] N. H. McCoy, Rings and ideals, Buffalo, 1948. MR 0026038 (10:96b)
  • [6] N. H. McCoy and D. Montgomery, A representation of generalized Boolean rings, Duke Math. J. vol. 3 (1937) pp. 455-459. MR 1546001
  • [7] E. L. Post, Introduction to a general theory of elementary propositions, Amer. J. Math. vol. 43 (1921) pp. 163-185. MR 1506440
  • [8] W. V. Quine, The problem of simplifying truth functions, Amer. Math. Monthly vol. 59 (1952) pp. 521-531. MR 0051191 (14:440e)
  • [9] P. C. Rosenbloom, Post algebras I. Postulates and general theory, Amer. J. Math. vol. 64 (1942) pp. 167-188. MR 0006148 (3:262c)
  • [10] J. P. Roth, Algebraic topological methods for the synthesis of switching systems, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 301-326. MR 0097285 (20:3755)
  • [11] R. H. Urbano amd R. K. Mueller, A topological method for the determination of the minimal forms of a Boolean function, I.R.E. Trans. on Elect. Computers vol. EC-5 (1956) pp. 126-132.
  • [12] L. I. Wade, Post algebras and rings, Duke Math. J. vol. 12 (1945) pp. 389-395. MR 0012265 (7:1d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00, 02.00

Retrieve articles in all journals with MSC: 06.00, 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0112855-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society